# SDR DALA1127261502

- Difficulty date: April 16, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 87,768 hours, 17,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 20-30DEF ARE INOPERATIVE, THE BATTERY PACK WAS REPLACED. SYS OPS IS NORMAL.
